Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 30 found articles
 
 
  Duality and saddle-point type optimality for interval-valued programming
 
 
Title: Duality and saddle-point type optimality for interval-valued programming
Author: Sun, Yuhua
Xu, Xiumei
Wang, Laisheng
Appeared in: Optimization letters
Paging: Volume 8 (2013) nr. 3 pages 1077-1091
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands